# SDR GTIA2018031302516

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,909 hours, 21,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR SILL CORRODED,  FRAME 16,20, STRINGER 23R.   REWORKED AND EVALUATED THE CORROSION.    FOUND OUT OF LIMITS IAW EO 5311-1813 AND ACCOMPLISHED.REPAIR.
